Multilinear pseudodifferential operators beyond Calderón–Zygmund theory

Nicholas Michalowski, David J. Rule, Wolfgang Staubach

Research output: Contribution to journalArticle


We consider two types of multilinear pseudodifferential operators. First, we prove the boundedness of multilinear pseudodifferential operators with symbols which are only measurable in the spatial variables in weighted Lebesgue spaces. These results generalise earlier work of the present authors concerning linear pseudo-pseudodifferential operators. Secondly, we investigate the boundedness of bilinear pseudodifferential operators with symbols in the H\"ormander $S^{m}_{\rho, \delta}$ classes. These results are new in the case $\rho Calder\on-Zygmund theory.
Original languageEnglish
Pages (from-to)149–165
JournalJournal of mathematical analysis and applications
Issue number1
Publication statusPublished - 20 Jun 2012


Dive into the research topics of 'Multilinear pseudodifferential operators beyond Calderón–Zygmund theory'. Together they form a unique fingerprint.

Cite this